Translator Disclaimer
March/April 2016 A singularly perturbed delay differential equation modeling nosocomial infections
A. Ducrot, P. Magal, O. Seydi
Differential Integral Equations 29(3/4): 321-358 (March/April 2016).

Abstract

In this article, we consider a model describing hospital acquired infections. The model derived is a system of delay differential equations. The state variable is formed by the patients and the health care workers components. The system is a slow-fast system where the fast equation corresponds to the health care workers equation. The question addressed in this paper is the convergence to the so-called reduced equations which is a single equation for patients. We investigate both finite time convergence and infinite time convergence (uniformly for all positive time) of the original system to the reduced equation.

Citation

Download Citation

A. Ducrot. P. Magal. O. Seydi. "A singularly perturbed delay differential equation modeling nosocomial infections." Differential Integral Equations 29 (3/4) 321 - 358, March/April 2016.

Information

Published: March/April 2016
First available in Project Euclid: 18 February 2016

zbMATH: 06562179
MathSciNet: MR3466169

Subjects:
Primary: 34K25, 34K26, 92C60, 92D25

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 3/4 • March/April 2016
Back to Top